MathSciNet Relay Station
MathSciNet bibliographic data
MR2565552 14D24 (17B67 17B69 22E57 37K30 81R12)
Feigin, B.; Frenkel, E.; Toledano Laredo, V. Gaudin models with irregular singularities. Adv. Math. 223 (2010), no. 3, 873–948.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement